journal6 ›› 2011, Vol. 32 ›› Issue (5): 34-36.

• Mathematics • Previous Articles     Next Articles

A Class of Modifiable Rational Bézier Curves and Its Properties


  1. (1.School of Mathematical Sciences and Computing Technology,Central South University,Changsha 410128,China;2.Science College,Hunan Agricultural University,Changsha  410128,China)
  • Online:2011-09-25 Published:2012-04-06

Abstract: A class of modifiable rational Bezier curves with n+1 control points and a parameter l are presented.These curves preserves the shape of the control polygon better than original Bézier curves.By varying the values of the parameter l,the shape of the curves can be modified and the curves approximate globally to the control polygon as l increases infinitely.

Key words: rational Bé, zier curves, approximate uniformly, basis function, modifiable

WeChat e-book chaoxing Mobile QQ